Thumbnail
Access Restriction
Subscribed

Author Plandowski, Wojciech
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©2004
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword String unification ♦ Word equations
Abstract We prove that satisfiability problem for word equations is in PSPACE.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2004-05-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 51
Issue Number 3
Page Count 14
Starting Page 483
Ending Page 496


Open content in new tab

   Open content in new tab
Source: ACM Digital Library